# SDR CALA2014052791144

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 44,559 hours, 18,356 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28 ABC OXYGEN DOOR WILL NOT RESET AFTER DROP TEST.  REPLACED ACTUATOR ON CONTAINER & OPERATIONS TESTED IAW AMM 35-23-00.  OPERATIONS CHECKED GOOD.
